Your browser does not support JavaScript!
 
Text Only • 
Substance Abuse Information
image
Home    Prevention      Signs of Drug Use       [Link]Resources Contact Info

Updates
Recently, some of our students at GHS have experimented with over-the-counter drugs.
At doses higher than recommended, Benadryl has been highly sought after for the
hallucinogen and delirium effect, however many have reported an unpleasant experience.
Some students have also experimented with cold and cough syrup containing DXM
(Dextromethorphan) that can be found in Robitussin, NyQuil, Dimetapp, Coricidan and
Delsym. At high doses, the cold and cough syrup is classified as a dissociative anesthetic
that produces visual distortions, sensations and loss of motor control.

Benadryl Warning Signs
*frequently purchase over-the-counter Benadryl
*buying Benadryl at different stores

 Benadryl Intoxication
*agitation
*hyperactivity
*psychosis
*blurred vision
*abdominal discomfort

 DXM Warning Signs
*frequently purchase over-the-counter cough medicine
*buying cough medicine at different stores

 DXM Intoxication
*depression
*dilated pupils
*dissociation
*dizziness
*fever
*hallucinations
*high blood pressure
*hot and cold flashes
*impaired judgment
*memory disturbances
*nausea
*panic attacks
*psychotic episodes
*rash
*sexual dysfunction
*sweating
*tachycardia










 
Last Modified: Apr 30, 2011
The Gorham schools are committed to the belief that all of our students will find success in school